# SDR R61A201312211346

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 924 hours, 606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 7924002
- Condition: Loose
- Location: Emergency Lights
- Part time: 924 hours, 606 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON PILOT'S OVERHEAD PANEL WAS FOUND TO BE LOOSE.  SECURED SWITCH IAW STANDARD WIRING PRACTICES MANUAL 20-33-01.  ACFT OK FOR SERVICE.
